# SDR DXTA2025042903250

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500719
- Aircraft time: 1,789 hours, 1,452 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 30572200
- Part serial: 3247
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER FIVE MINUTES OF GPU POWER, VOLTS FLUXUATED BETWEEN 25 AND 39 VOLTS. THE GPU THEN KICKED OFF. AT THE SAME TIME WE GOT A AVNX FAN FAIL MESSAGE AND AUDIO PANEL 1 AND 2 FAULT.  THERE WAS ALSO A STRONG ELECTRICAL SMELL AND SOME SMOKE IN THE COCKPIT.  EVERYTHING WAS THEN SHUT DOWN. CORRECTIVE ACTION: FOUND PIN 21 AND PIN 43 ON PLUG J2284 ON AUDIO PROCESSOR UNIT #2 BENT CAUSING ELECTRICAL SMELL WHICH CAUSED ELECTRICAL SPIKE. REPAIRED PINS WITH OPERATIONAL CHECKS GOOD. ALSO FOUND AUDIO PROCESSOR UNIT #2 DAMAGED ON PLUG SIDE OF UNIT. REMOVED FAULTY AUDIO PROCESSOR UNIT #2 AND INSTALLED CUSTOMER PROVIDED REPAIRED PART. OPERATIONAL CHECK WAS GOOD. REMOVED FAULTY AVIONICS BLOWER AND INSTALLED CUSTOMER PROVIDED NEW PART. OPERATIONAL CHECK WAS GOOD. POWERED ON AIRCRAFT AFTER ALL MAINTENANCE WAS COMPLETE AND NO ELECTRICAL SMELLS WERE NOTICED. ALL WORK WAS ACCOMPLISHED IN REFERENCE TO EMB 505E AMM 23-51-03-400-801-A,23-51-00-710-801-A, 31-41-07-400-801-A AND 31-61-00-470-802-A, AMM 25-12-04 AVIONICS BLOWER: P/N OFF AND ON 305722-00 S/N OFF: 3247 S/N ON: 3765 AUIDO PROCESSOR UNIT #2: P/N OFF AND ON: 011-04093-00 S/N OFF: 4RK113301 S/N ON: 4RK112427
